# SDR CVGA20250902001

- Difficulty date: August 27, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N996TX
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 19,982 hours, 11,983 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Relay
- Part number: 671842822
- Condition: Failed
- Part time: 19,982 hours, 11,983 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAS MESSAGE ON DEPARTURE. EMERGENCY DECLARED. REMOVED AND REPLACED FLAP RELAY BOX ASSEMBLY IAW CESSNA 750 MM 27-51-00. OPERATIONAL CHECK PASSED, REMOVED FLAP RELAY BOX ASSY . INSTALLED SERVICEABLE FLAP RELAY BOX.
